Alert archive / Wisconsin / Wind Advisories in 2010
Wind Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Sep 6, 2010, 3:03 PM CDT for 20 counties in Wisconsin. It took effect at Sep 7, 2010, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2010, 3:03 PM CDT (20:03 UTC)
- In effect from
- Sep 7, 2010, 10:00 AM CDT
- Expired
- Sep 7, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931 WWUS73 KMKX 062003 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CDT MON SEP 6 2010 ...A VERY WINDY TUESDAY... .WEST WINDS GUSTING TO 45 TO 50 MPH WILL DEVELOP AROUND MIDDAY ON TUESDAY AND LAST THROUGH THE AFTERNOON. STRONG LOW PRESSURE WILL MOVE INTO MINNESOTA TONIGHT WITH A TRAILING COLD FRONT SWEEPING ACROSS SOUTHERN WISCONSIN. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE FRONT...ESPECIALLY NORTHWEST OF MADISON. A STRONG PRESSURE GRADIENT AND DRIER...COOLER ATMOSPHERE WILL THEN LEAD TO VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TUESDAY MORNING UNTIL SUNSET. WIZ046-047-051-052-056>060-062>072-070415- /O.NEW.KMKX.WI.Y.0003.100907T1600Z-100908T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 303 PM CDT MON SEP 6 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY. * TIMING...STRONG WINDS WILL DEVELOP BY LATE TUESDAY MORNING AND LAST UNTIL SUNSET. * WINDS...WEST WINDS OF 30 TO 35 MPH WITH WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...BUT ALSO THROW LIGHTWEIGHT OBJECTS...AND REMOVE LIMBS FROM TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTY WINDS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEHRING
5 follow-up statements
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
852 WWUS73 KMKX 070829 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CDT TUE SEP 7 2010 ...STRONG WINDS EXPECTED TODAY... .WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS MORNING...GRADUALLY DIMINISHING BY LATE AFTERNOON. STRONG LOW PRESSURE WILL MOVE ACROSS LAKE SUPERIOR AND INTO SOUTHEAST CANADA THROUGH TONIGHT. THE RESULTING STRONG PRESSURE GRADIENT AND A DRIER...COOLER AIRMASS MOVING IN WILL LEAD TO VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN THROUGH LATE AFTERNOON. WIZ046-047-051-052-056>060-062>072-071630- /O.EXT.KMKX.WI.Y.0003.100907T1500Z-100908T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 329 AM CDT TUE SEP 7 2010 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...STRONG WINDS WILL DEVELOP BY MID TO LATE MORNING AND LAST UNTIL LATE THIS AFTERNOON. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH WIND GUSTS OF 45 MPH ARE EXPECTED. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...IT CAN ALSO TOSS AROUND LIGHTWEIGHT OBJECTS...AND BREAK LIMBS FROM TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTY WINDS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DAVIS
986 WWUS73 KMKX 071448 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CDT TUE SEP 7 2010 ...STRONG WINDS UNDERWAY... .STRONG LOW PRESSURE WILL MOVE ACROSS LAKE SUPERIOR AND INTO SOUTHEAST CANADA THROUGH TONIGHT. THE RESULTING STRONG PRESSURE GRADIENT AND A DRIER...COOLER AIRMASS MOVING IN WILL LEAD TO VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN THROUGH LATE AFTERNOON. WINDS ARE ALREADY APPROACHING WIND ADVISORY CRITERIA IN MANY PLACES...AND WILL CONTINUE TO INCREASE THROUGH LATE MORNING AND INTO THE AFTERNOON. WIZ046-047-051-052-056>060-062>072-072300- /O.CON.KMKX.WI.Y.0003.100907T1500Z-100908T0000Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 948 AM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...STRONG WINDS INCREASING THROUGH LATE MORNING AND LASTING UNTIL LATE THIS AFTERNOON. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH WIND GUSTS OF 45 MPH ARE EXPECTED. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...IT CAN ALSO TOSS AROUND LIGHTWEIGHT OBJECTS...AND BREAK LIMBS FROM TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTY WINDS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DDV
696 WWUS73 KMKX 072009 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 PM CDT TUE SEP 7 2010 ...VERY WINDY CONDITIONS TO WEAKEN TOWARD SUNSET... .STRONG LOW PRESSURE OVER LAKE SUPERIOR WILL MOVE INTO ONTARIO CANADA THIS EVENING. THUS...THE DECREASING PRESSURE GRADIENT AND LOSS OF HEATING WILL RESULT IN DECREASING WINDS TOWARD SUNSET. WIND GUSTS TO 45 MPH WILL CONTINUE UNTIL SUNSET OVER SOUTHEAST WISCONSIN BUT DIMINISH EARLIER OVER SOUTH CENTRAL WISCONSIN. WIZ046-047-056-057-062-067-072115- /O.EXT.KMKX.WI.Y.0003.000000T0000Z-100907T2100Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...DARLINGTON 309 PM CDT TUE SEP 7 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * TIMING...VERY WINDY CONDITIONS WILL GRADUALLY DECREASE THROUGH THE REST OF THE AFTERNOON AND DISSIPATE AFTER SUNSET. * WINDS...WEST WINDS OF 20 TO 30 MPH WITH WIND GUSTS OF 45 MPH ARE STILL POSSIBLE THROUGH 4 PM...THEN DECREASING TO 10 TO 15 MPH AFTER SUNSET. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...IT CAN ALSO TOSS AROUND LIGHTWEIGHT OBJECTS...AND BREAK LIMBS FROM TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTY WINDS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ051-052-058>060-063>066-068>072-080000- /O.CON.KMKX.WI.Y.0003.000000T0000Z-100908T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-DANE-JEFFERSON- WAUKESHA-MILWAUKEE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 309 PM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...VERY WINDY CONDITIONS TO CONTINUE UNTIL SUNSET. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH WIND GUSTS OF 45 TO 50 MPH WILL CONTINUE INTO EARLY EVENING AND WEAKEN TO 15 TO 25 MPH AROUND SUNSET. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...IT CAN ALSO TOSS AROUND LIGHTWEIGHT OBJECTS...AND BREAK LIMBS FROM TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 35 MPH AND GUSTY WINDS OF 45 TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEHRING
652 WWUS73 KMKX 080005 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 705 PM CDT TUE SEP 7 2010 ...STRONG WINDS CONTINUING TO DIMINISH... .DEEP LOW PRESSURE CONTINUED TO PUSH AWAY FROM WISCONSIN AND THE WESTERN GREAT LAKES...FARTHER INTO EASTERN CANADA. THIS IS RESULTING IN A DECREASING PRESSURE GRADIENT WHICH IS ALLOWING THE BLUSTERY WINDS TO CONTINUE TO SLOWLY SUBSIDE. HENCE THE WIND ADVISORY THAT HAS BEEN IN EFFECT...WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. BREEZY CONDITIONS WILL CONTINUE THIS EVENING OVER PARTS OF THE AREA...WITH WEST WINDS OF MOSTLY 15 TO 25 MPH. NORTHWEST WINDS WILL CONTINUE TO DIMINISH TO 5 TO 15 MPH AFTER MIDNIGHT. WIZ051-052-058>060-063>066-068>072-080115- /O.EXP.KMKX.WI.Y.0003.000000T0000Z-100908T0000Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-DANE-JEFFERSON- WAUKESHA-MILWAUKEE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 705 PM CDT TUE SEP 7 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT THIS EVENING. WEST WINDS OF 15 TO 25 MPH WITH A FEW LINGERING GUSTS TO 30 MPH EARLY THIS EVENING WILL CONTINUE TO DIMINISH TO 10 TO 20 MPH BY LATE EVENING. $$ MBK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Sep 6, 3:30 AM CDT, 11 hours 33 minutes earlier.
Area forecast discussion, Sep 6, 3:30 AM CDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 6 2010
.SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
MOST WAA SHOWERS THAT AFFECTED SRN WI LAST EVENING AND INTO THE
NIGHT HAVE NOW MOVED EAST. AREA OF SHOWERS AND ISOLD STORMS ACROSS
ERN IOWA AND NRN IL WILL STAY MAINLY SOUTH OF WI EARLY THIS MORNING.
NAM SHOWING THESE SHOWERS...ASSOCIATED WITH 850 MB FLOW AND UPPER
DIVERGENCE...MAY AFFECT THE SOUTHEAST THIS MORNING...SO KEPT
CHANCE POPS THERE THROUGH MID MORNING. THE NAM AND WRF-NMM SEEM TO
HAVE THE BEST CURRENT HANDLE ON THINGS...THEN STAY MAINLY DRY MID
MORNING AND THROUGH THE AFTERNOON. NAM AND RUC SOUNDINGS SHOWING A
PRETTY GOOD CAP FORMING BY LATE MORNING...WHICH SUPPORTS THE IDEA
THINGS BEING DRY MOST PLACES. KEPT CHANCE POPS ACROSS NORTH TOWARD
STRONG OCCLUDING LOW. SHOULD WARM UP TODAY A BIT MORE
TODAY...ESPECIALLY IF THINGS DO GET PRETTY CAPPED AND SOME SUN CAN
HELP THINGS ALONG.
CHANCE OF PRECIP QUESTIONABLE FOR TONIGHT...WITH MOST PRECIP WITH
BETTER DYNAMICS TOWARD LOW CROSSING THROUGH NRN MN AND WI.
ADDITIONALLY...WILL HAVE COLD FRONT APPROACHING CWA FROM THE WEST.
INSTABILITY REALLY WASHES OUT AS FRONT HEADS QUICKLY FOR SRN WI.
THINK SOME SHOWERS AND STORMS HAVE A CHANCE TO AFFECT WRN CWA BEFORE
DIMINISHING...SO KEPT CHANCE THERE AND NORTH TOWARD LOW...WITH
SLIGHT CHANCE SOUTHEAST.
TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MAIN CONCERN ON TUESDAY SHIFTS TO STRONG WINDS. LOOKS LIKE WIND
ADVISORY MAY EVENTUALLY BE NEEDED AS PRESSURE GRADIENT REALLY
TIGHTENS UP ACROSS FORECAST AREA. MODELS SHOWING MIXING TO AROUND
850 MB LATE TUESDAY MORNING AND AFTERNOON...TAPPING INTO 40-50 KNOT
WINDS. WINDS WILL COMBINE WITH COOLER TEMPS FOR SOME FALL LIKE
WEATHER.
HIGH PRESSURE WILL MOVE INTO THE REGION WEDNESDAY...WITH PLEASANT
WEATHER EXPECTED. TEMPS WILL REMAIN ON THE COOLER SIDE...STRUGGLING
TO HIT 70...BUT SHOULD SEE PLENTY OF SUNSHINE.
.LONG TERM...
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...LOW
MODELS CONTINUE TO DIFFER ON TIMING AND STRENGTH OF LOW PRESSURE
SYSTEM NEXT WEEK. GFS AND CANADIAN ARE QUICKER THAN THE
ECMWF...MOVING THE BULK OF PRECIP INTO THE AREA ON FRIDAY. ASIDE
FROM SOME WAA SHOWERS ON THURSDAY...ECMWF DRY THROUGH FRIDAY.
GENERALLY SPLIT THE DIFFERENCE WITH TIMING ON THESE...AS QUITE A BIT
OF UNCERTAINTY REMAINS.
&&
.AVIATION...WILL KEEP WIND SHEAR IN FORECASTS UNTIL VERTICAL WIND
DIFFERENTIAL EVENS OUT AFTER MIX-OUT MIDDAY AS GUSTY SFC WINDS
INCREASE AND 925-850 MB WINDS BRIEFLY EASE A BIT. 40-50 KT WINDS
RETURN IN THE 1K-2K FT LAYER BY 03Z AT KMSN AND BY 06Z AT EASTERN
TAF SITES WITH STRENGTHENING 925-850MB WINDS AS DEEPENING OCCLUDED
SYSTEM MOVES INTO U.P./LAKE SUPERIOR. WILL KEEP DAY DRY WITH CAPPING
BEHIND CURRENT SPOTTY WAA PCPN...THEN ONLY VICINITY THUNDERSTORMS
WITH FRONTAL PASSAGE.
&&
.MARINE...WINDS STILL THE MAIN FORECAST ISSUE TODAY AS STRONG WINDS
JUST ABOVE THE SURFACE MIX DOWN...THOUGH WARM AIR ADVECTION OVER
RELATIVELY COOLER WATERS WILL LIMIT FULL TRANSFER TO THE SURFACE.
WILL KEEP 12Z START TIME FOR SMALL CRAFT ADVISORY...AND LEAVE GALE
WATCH START TIME FOR NOW. NOT SO MUCH A MATTER OF IF...JUST WHEN THE
GALE FORCE WINDS START WITH SIGNIFICANT DIFFERENCES AMONG MODELS
WITH FRONTAL PASSAGE OVER THE NEARSHORE WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM CDT TUESDAY
FOR LMZ643>646.
&&
SHORT/LONG TERM...DDV/07
AVIATION/MARINE...REM/09Hazardous weather outlook, Sep 6, 5:16 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 516 AM CDT MON SEP 6 2010 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE THAT GUSTY WEST TO SOUTHWEST WINDS BEHIND THE COLD FRONT WILL REACH ADVISORY LEVELS ON TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND THIS EVENING WEST OF MADISON. WIND REPORTS WILL BE APPRECIATED ON TUESDAY. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT AT 7 AM TODAY THROUGH 4 AM TUESDAY. A GALE WATCH GOES INTO EFFECT AT 4 AM TUESDAY. SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS EFFECT THROUGH 7 PM TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 6, 9:04 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL 3 S MILWAUKEE 42.99N 87.92W
09/06/2010 E0.88 INCH MILWAUKEE WI TRAINED SPOTTER
&&
PZABELLocal storm report, Sep 6, 9:17 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 5 S MONTELLO 43.72N 89.33W
09/06/2010 E0.75 INCH MARQUETTE WI LAW ENFORCEMENT
&&
PZABELLocal storm report, Sep 6, 11:36 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL 1 S WEST ALLIS 42.99N 88.03W
09/06/2010 M1.00 INCH MILWAUKEE WI PUBLIC
5 MINUTES OF HAIL. LARGEST STONES WERE UP TO 1 INCH.
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:40 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 35 min |
| Sep 6, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 33 min |
| Sep 6, 7:07 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 38 min |
| Sep 6, 8:33 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 20 min |
| Sep 6, 8:38 AM CDT | Special Marine Warning | MKX | 67 min | |
| Sep 6, 8:56 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 49 min |
| Sep 6, 1:36 PM CDT | Gale Warning | MKX | 32 hr |
Nearby
Wind Advisories in Wisconsin, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.